# SDR SIMA20120508005

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 20,619 hours, 14,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341706
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK FOUND FS 280.00 RT LOWER WEB IS CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RIGHT LOWER BULKHEAD WEB IAW CRJ STRUCTUAL REPAIR MANUAL 51-42-06 AND 51-42-13 AND EO CR-53MR-174.  LEFT FOUND WITHIN LIMITS OF CRJ STRUCTUAL REPAIR MANUAL 53-11-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
